Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 2, Pages 381-390
http://dx.doi.org/10.1155/S0161171287000449

Rayleigh wave scattering at the foot of a mountain

Department of Mathematics, Maharshi Dayanand University, Rohtak 124001, India

Received 3 March 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. S. Deshwal and K. K. Mann, “Rayleigh wave scattering at the foot of a mountain,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 381-390, 1987. https://doi.org/10.1155/S0161171287000449.